# SDR CALA2016122301165

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 103,621 hours, 12,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT, DOOR MOUNTED SLIDE LIGHT FAILED TO ILLUMINATE DURING EMERGENCY LIGHTS TEST. REF "A" CHECK JOB CARD 74-3351-1-7105. RELAMPED AND DOOR MOUNTED EMERGENCY LIGHT TEST GOOD AT DOOR 3L PER AMM TASK 33-51-06-962-040.
